MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK

RETRACTABLE TECHNOLOGIES, INC. VANISHPOINT; SYRINGE, ANTISTICK
Model Number 10131
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
Nurse noted that 2 vanishpoint tb 1ml 27g 1/2" syringes were difficult to retract while giving im injections (immunizations) on 2 different occasions, when needle retracted and syringe pulled away from skin it actually grabbed the skin.Needles discarded - reported to the manufacturer on 10/2, they are sending a container to obtain same device from the same lot used by eh nurse.I will send to them as soon as i receive container for mailing.Manufacturer response for syringe, antistick, vanishpoint® (per site reporter) : they are sending a container for evaluation of a syringe/needle from the same lot used/defective.

Brand Name
VANISHPOINT
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key9202319
Report Number9202319
Device Sequence Number16901867
Product Code MEG
UDI-Device Identifier00613703101303
UDI-Public(01)00613703101303
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/02/2019
Report Date (Section F) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10131
Device Catalogue Number10131
Device Lot NumberG180306
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/17/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/02/2019